# SDR DALA2016042403383

- Difficulty date: April 18, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 82,797 hours, 11,590 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX FASTENERS HOLES HAVE HFEC CRACK INDICATIONS ON THE LOWER WING SKIN, STR 10L, BS 990.2 C/W WITH EAR 546119-14AD.
